# SDR P5CA2020101400358

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,593 hours, 5,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Retainer
- Part number: 22140141
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK INOPERABLE LT APPEARED.  ARM OUTLET DISCHARGE DUCT JOINT SLEEVE DETACHED.  FOUND BROKEN RESTRAINT FLEXIBLE WIRE (1 EA).  REPLACED RESTRAINT FLEXIBLE WIRE CABLE 2 EA ON THE ACM OUTLET DISCHARGE DUCT AREA AND SEAL.  REALIGNED THE ACM OUTLET DUCT.  OPERATIONS CHECK OK, PER AMM 21-5100.  PERFORMED RESET AND BITE TEST VERIFY CHECK OK RT PACK.  RT PACK OPERATIONS CHECKED OK, PER AMM 21-51-00.
